# SDR CHQA201000089

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 22,402 hours, 18,291 cycles
- Engine: Allsn AE3007A
- Engine time: 19,477 hours, 15,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1330
- Condition: Faulty
- Location: Landing Gear
- Part time: 20,447 hours, 16,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON THE FERRY FLIGHT FROM IAH THE CREW REPORTED THAT THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AND A LANDING GEAR AIR/GROUND FAIL MESSAGE APPEARED ON EICAS.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH OF THE NOSE LANDING GEAR UPLOCK PROX SWITCHES ALONG WITH BOTH OF THE NOSE LANDING GEAR DOOR PROX SWITCHES AND THE LANDING GEAR ELECTRONIC UNIT WITH NO FURTHER DEFECTS NOTED.
